# SDR CAL960465

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 1147 - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM GSO.  'ABNORMAL' PROCEDURES WERE C/W, BUT, THE GEAR HANDLE WOULD ONLY GO TO THE UPLATCH POSITION AND THE AIRCRAFT WOULD NOT PRESSURIZE.  THE AIRCRAFT WAS RETURNED TO GSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG STRUT ALMOST FLAT.  THE NOSE STRUT WAS FULLY SERVICED PER MM 32-21-2 AND THE SCHRADER VALVE WAS REPLACED.  A NOSE GEAR RETRACTION WAS PERFORMED AND OPERATION CHECKED GOOD.  (X)
